# SDR DALA2016041102767

- Difficulty date: April 3, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 65,518 hours, 47,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE IN THE MID CABIN SECTION.  BATTERY PACK B5-101 WAS REPLACED AND THE LIGHTS CHECKED OK.
